MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - MEDIUM RIGHT SIZE 6; OXFORD PARTIAL KNEE SYSTEM

BIOMET UK LTD. OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - MEDIUM RIGHT SIZE 6; OXFORD PARTIAL KNEE SYSTEM
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that the patient underwent a partial knee arthroplasty surgery and approximately 4.5 years later the right mobile bearing was revised due to pain and instability.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).Medical devices: oxf twin-peg cmntd fem md pma; item# 161469; lot# 372520; oxf uni tib tray sz c rm pma; item# 154723; lot# 568190.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Review of the device history records identified no deviations or anomalies during manufacturing that could be related to the reported event.The root cause of the reported event cannot be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - MEDIUM RIGHT SIZE 6
Common Device Name
OXFORD PARTIAL KNEE SYSTEM
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14617584
Report Number3002806535-2022-00257
Device Sequence Number4509257
Product Code NRA
UDI-Device Identifier05019279786244
UDI-Public(01)05019279786244(17)220912(10)017190
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/12/2022
Device Model NumberN/A
Device Catalogue Number159578
Device Lot Number017190
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2022
Supplement Date Received by Manufacturer06/16/2022
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale